# SDR CA000330004

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,251 hours
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 631220292
- Condition: Cracked
- Location: Mid Skin
- Part time: 1,665 hours, 1,889 cycles
- Component: Engine Pylon, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A CRACK WAS FOUND ON THE LOWER PYLON SKIN. THE CRACKS WERE FOUND ON TWO RIVET ROWS PARALLEL TO THE C/L OF THE AIRCRAFT. THE CRACKS WERE APPROXIMATELY SIX INCHES LONG.
